# SDR SWAA2021051329626

- Difficulty date: March 10, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA. 767 WL 155 RBL 21 FWD SKATE ANGLE HAS CORROSION. / BLENDED AFT CARGO COMP FWD SHIELD AT STA 767 WL 155 RBL 21 IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS OF .004 MAX IS .005. ORIG T' IS .050' FOUND TO BE WITHIN LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REINSTALLED 10 EA FASTENERS TO FOM IAW SRM 51-40-02-0G-0. APPLIED ALODINE AND PRIMER IAW SRM 51-20-01-0G-0 / AMM 51-21-72-370-804
